# SDR UPS00233540

- Difficulty date: July 27, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON LWR RUDDER RT SKIN AT STA 120.6 IN BELOW FRONT SPAR.  REPAIRED PER SRM 55-20-3 PG 1 STEP 3 & 4 AND SRM 51-40-5 PG 20 & 22 STEP 13 A-I.
